# SDR QXEA0201300

- Difficulty date: August 23, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 9,729 hours, 13,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION AROUND NUT PLATES UNDER MAIN CABIN DOOR SILL.  REPAIRED IAW DHC-8 SRM 52-20-11 AND DHC-8 CPM, CHAPTER 5, PAGE 5-1 TO 5-5.
